# SDR AALA202312052391

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 4,623 hours, 1,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOP AT ROW 9. MAINTENANCE SECURED CONNECTOR AT ROW 9 IAW AMM 33-51-19.
